Dr. DAI Dan (代丹博士)
PhD – City University of Hong KongBSC – Fudan University
Y6518 Yeung Building
- Asymptotic Analysis
- Orthogonal Polynomials and Special Functions
- Integrable systems
- Random Matrix Theory
- Riemann-Hilbert Problems
Dr. Dan Dai received his BSc from Fudan University in 2002 and PhD from City University of Hong Kong in 2006. Before joining City University, he worked as a postdoctoral fellow at Katholieke Universiteit Leuven, Belgium. His major research interests include asymptotic analysis, orthogonal polynomials, special functions, integrable systems, random matrix theory, and Riemann-Hilbert problems.
For more information, please see:
- D. Dai, S.-X. Xu and L. Zhang, Asymptotics of Fredholm determinant associated with the Pearcey kernel, Communications in Mathematical Physics, 382 (2021), 1769-1809.
- S.-X. Xu and D. Dai, Tracy-Widom distributions in critical unitary random matrix ensembles and the coupled Painlevé II system, Communications in Mathematical Physics, 365 (2019), no. 2, 515-567.
- D. Dai, M.E.H. Ismail and X.-S. Wang, Doubly infinite Jacobi matrices revisited: Resolvent and spectral measure, Advances in Mathematics, 343 (2019), 157-192.
- D. Dai, S.-X. Xu and L. Zhang, Gap probability at the hard edge for random matrix ensembles with pole singularities in the potential, SIAM Journal on Mathematical Analysis, 50 (2018), no. 2, 2233-2279.
- S.-X. Xu, D. Dai and Y.-Q. Zhao, Critical edge behavior and the Bessel to Airy transition in the singularly perturbed Laguerre unitary ensemble, Communications in Mathematical Physics, 332 (2014), no. 3, 1257-1296.
- D. Dai, M.E.H. Ismail and X.-S. Wang, Plancherel-Rotach asymptotic expansion for some polynomials from indeterminate moment problems, Constructive Approximation, 40 (2014), no. 1, 61-104.
- Y. Lin, D. Dai and P. Tibboel, Existence and uniqueness of tronquée solutions of the third and fourth Painlevé equations, Nonlinearity, 27 (2014), no. 2, 171-186.
- D. Dai and A.B.J. Kuijlaars, Painlevé IV asymptotics for orthogonal polynomials with respect to a modified Laguerre weight, Studies in Applied Mathematics, 122 (2009), no. 1, 29-83.
Last update date :
17 Jan 2023